# SDR DALA2018012100444

- Difficulty date: January 20, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1825 STRINGER 26 - 27R.  REPAIRED THE SKIN IAW  SRM.
